# SDR DALA2025031602000

- Difficulty date: March 11, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,470 hours, 34,325 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CRACK ON ACCESS PANEL 413DL ON LH PYLON. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 413DL PYLON L/H AS PER ER/A #540187-14MA. (0851394)
